# SDR DALA2025041402908

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 78,180 hours, 30,227 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 6709 -ATB/DE- DUE TO LOSS OF LEFT HYDRAULIC QUANTITY. CORRECTIVE ACTION: REPLACED PACKING ON FLAP/SLAT DEPRESSURIZATION MODULE CAP.
